Hi, I got botox (+ maybe restylane) in Feb 2012 on forehead, and still had a lil movement in the middle of my FH that looked strange. So I went back 2 wks later and the DR injected a little more in the middle. FH was perfect after that. But since it all wore off 4 mths later, when I sleep on my sides and wake up, I have 2 devil lines. I even tried injecting more botox last week hoping it would help - it didn't (all other lines are reduced though) Any idea why, and what I can do to fix ? Thanks
Devil Lines on my Forehead? (photo)
Doctor Answers (10)
Sleep creases in the forehead may have nothing to do with Botox
many patients who never have had Botox have these diagonal outer forehead sleep creases. Why you only noticed them after the Botox wore off does not make sense. Regardless, I would not chase these lines with Botox. Belotero filler may help but has to be done conservatively so that at rest the lines don't look elevated. Sleeping on one's back truly helps these lines go away.
The information provided in Dr. Shelton's answer is for educational purposes only and is not intended to constitute medical advice. The information provided should not be relied upon as a substitute for consultations with a qualified health professional who may be familiar with your individual medical needs.
Web reference: http://www.thenyac.com/belotero/index.html
Forehead lines and Botox
- A filler such as Juvederm (along with Botox) would help soften these lines, but may not fully make them go away or resolve
- The next step, if there is still a fine line, is to use a mild chemical peel or strong moisturizer, that can resurface that area
Forehead devil lines
These lines are caused by creasing your forehead while you sleep on your sides. Botox will not help. Fillers will soften the lines but you must sleep on your back to prevent them. There are special pillows made to help you sleep on your back and prevent rolling onto your sides.
You might also like...
Forehead Devil Lines
If lines of the forehead are accentuated when you move your face, botox will help. If the lines are there independent of motion of the face, fillers work better to correct the area. Sometimes the so called "devil lines" or diagonal lines of the forehead are formed by an area you sleep on. In this case fillers work better to correct the area.
Web reference: http://www.getbotoxchicago.com
You need MORE BOTOX injected with fillers to each line area. The need of more units of BOTOX is specific for you. Be sure to tell the injecting doc it takes more units to get effective result.
Diagonal forehead lines
I agree that Botox will not correct the diagonal forehead lines. Consider a filler composed of hyaluronic acid such as Belatero, Resylane or Juvederm. Often I treat this area with a filler after slighly diluting it with a very small amout of lidocaine. I have achieved excellent results with this technique.
Botox for your diagonal forehead lines
I do not think that Botox will help these unless you can move your forehead in a way that is causing them. I would try Belatero as this is a superficial filler for fine lines.
Botox and lines in the forehead
From what you've posted, it's very difficult to tell what exactly is happening. Treating the forehead with a neuromodulator over time can lessen the severity of those lines, however, if you're not visiting an experienced and well-trained injector, you might not be getting the best results and all options available to you.
Devil lines on forehead
In my experience, Botox alone does not work very well for diagonal lines on the forehead. The reason for this is that those lines are not caused by muscle movement (like the horizontal lines across the forehead), but are normally caused more by the sleeping position of the head. I would recommend using a filler in the diagonal lines. My preference would be Belotero because this can be injected more superficially than the other fillers and can have a greater effect than something that is injected more deeply.
Devil Lines on my Forehead
I'm confused - did you get Restylane in your forehead too? Was it into these lines? Botox's ability to work depends largely on your injector and his/her technique. The number and concentration of units matter too, but the injector is key. Seek a board-certified dermatologist or plastic surgeon and have an in-person consultation. My assumption is that your Botox isn't being placed into the right area, so certain muscles are still able to move, which is causing strange "devilish" lines.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.